MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382933
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iag bc pro global wing leaked.The following information was provided by the initial reporter, translated from french to english: circumstances of occurrence / description of facts: when placing a short 20g 25mm catheter on a patient, a leakage was observed on the catheter adapter between catheter and non-return valve (see appendix).By consequently, the catheter was immediately removed and a blood flowed onto the nurse.Another catheter was replaced.The nurse also told us that other patients' dressings were more soiled than usual, suggesting that leakage had also occurred with other catheters of the same reference.Clinical consequences: painful procedure for the patient riak accident exposition of blood (aes) for the nurse extended patient intervention time temporary damage, disorganization.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a leak could not be confirmed from the photograph that was provided for investigation.The photograph showed a 20g insyte autoguard iv catheter positioned on a white background with an arrow pointing to the catheter adapter.No leaks could be identified from the catheter adapter.No damage or defects were identified on the device.Although the photograph does not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21448157
Report Number1710034-2025-00300
Device Sequence Number17971848
Product Code FOZ
UDI-Device Identifier00382903829330
UDI-Public(01)00382903829330
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382933
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown